# SDR RAIA950411

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gasket
- Part number: 8961153
- Condition: Leaking
- Location: Lt Engine
- Part time: 7,616 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7302 - LEFT ENGINE PRODUCED LOW POWER.  MAINTENANCE REPLACED LEFT ENGINE BLEED GASKETS.  GROUND RUNS REVEALED NORMAL OPERATION.  (M)
